# SDR DL72E952419

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 904-946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK - 3 EACH LIGHTNING STRIKES ON TOP OF FUSELAGE BETWEEN STA 905-946 AND BETWEEN STRINGERS 5  AND 6R.  REPAIRED PER SRM 53-04, FIG 38.
